Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remote points in $ \beta R$


Authors: N. J. Fine and L. Gillman
Journal: Proc. Amer. Math. Soc. 13 (1962), 29-36
MSC: Primary 54.53
DOI: https://doi.org/10.1090/S0002-9939-1962-0143172-5
MathSciNet review: 0143172
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [2] N. J. Fine and L. Gillman, Extension of continuous functions in $ \beta {\mathbf{N}}$, Bull. Amer. Math. Soc. 66 (1960), 376-381. MR 0123291 (23:A619)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143172-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society